My Doctor is taking me off the Effexor Cold Turkey I have mixed feelings it did give me energy. Now they think that it may be why I have been throwing up. So I am to stop everything and come in to see him on Wed next week to talk about a different Antidepressant . I'm a little scared because in the past I had mental problems where I heard voices and stuff. A Schizophrenic episode ( but Doc says, I'm not a schizophrenic)and I was very up set and paranoid with fear. I am willing to try this Thank goodness my husband is home with me this month if anything starts to go wrong. I am praying that maybe I can just get off meds for a while and clean my body out good. But I am scared Anyhow I'd appreciate your thoughts and prayers .I may go through some confusion so I might just try to read and not answer things for a while til I am myself. I have been watching when people post about Effexor and withdrawal .Since I am already throwing up what else should I watch for? If I stop it now, how long til the throwing up stops?